MAUDE Adverse Event Report: MASIMO - 40 PARKER SEDLINE SENSOR; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 40 PARKER SEDLINE SENSOR; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 2479
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple attempts for product return and requests for additional information were made.The product has not been returned to masimo to allow an analysis to be performed.If new information is obtained or the product is returned, a follow up report will be submitted.
 
Event or Problem Description
The customer reported patient is anesthetized enough but psi showed high.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation, the sensor passed visual inspection; however, failed continuity testing due to an open connection on r1, r2, l2, cb, and ct electrodes.No functional testing could not be performed since the sensor was returned used and could not be tested on the forehead., corrected data: d1 (brand name) was updated from "sedline" to "sedline sensor" (expiration date) was updated from a blank field to "10/01/2019".(report source) was updated from " foreign; health professional; user facility".To"foreign; company representative; user facility".

Brand Name
SEDLINE SENSOR
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6806494
Report Number2031172-2017-00800
Device Sequence Number13722586
Product Code MWI
UDI-Device Identifier10843997005804
UDI-Public10843997005804
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K151644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2019
Device Model Number2479
Device Catalogue Number2479
Device Lot Number17B29
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 07/24/2017
Supplement Date Received by Manufacturer09/01/2017
Initial Report FDA Received Date08/19/2017
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1